Hokkaido Mathematical Journal
- Hokkaido Math. J.
- Volume 48, Number 2 (2019), 407-425.
Coefficient inequalities for $q$-starlike functions associated with the Janowski functions
The main purpose of this investigation is to find several coefficient inequalities and a sufficient condition for $q$-starlike functions which are associated with the Janowski functions. Relevant connections of the results presented in this paper with those in a number of other related works on this subject are also pointed out.
Hokkaido Math. J., Volume 48, Number 2 (2019), 407-425.
First available in Project Euclid: 11 July 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 05A30: $q$-calculus and related topics [See also 33Dxx] 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)
Secondary: 11B65: Binomial coefficients; factorials; $q$-identities [See also 05A10, 05A30] 47B38: Operators on function spaces (general)
SRIVASTAVA, H. M.; KHAN, Bilal; KHAN, Nazar; AHMAD, Qazi Zahoor. Coefficient inequalities for $q$-starlike functions associated with the Janowski functions. Hokkaido Math. J. 48 (2019), no. 2, 407--425. doi:10.14492/hokmj/1562810517. https://projecteuclid.org/euclid.hokmj/1562810517